# SDR UIEA2021062401409

- Difficulty date: June 23, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 91,228 hours, 20,064 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Lt Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WX RADAR FAILED( PERFORMED BITE PROCEDURE FOR LEFT WXR IAW FIM 34-43 FT 805. NO DEFECTS NOTED, OPS CHECK GOOD. )
